Global existence and finite-time blow-up for a class of nonlocal parabolic problems

J W Bebernes, Andrew Alfred Lacey

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)927-953
Number of pages27
JournalAdvances in Differential Equations
Volume6
Publication statusPublished - 1997

Cite this

@article{ee4bcb41771346e9b1a5136cc6e11651,
title = "Global existence and finite-time blow-up for a class of nonlocal parabolic problems",
author = "Bebernes, {J W} and Lacey, {Andrew Alfred}",
year = "1997",
language = "English",
volume = "6",
pages = "927--953",
journal = "Advances in Differential Equations",
issn = "1079-9389",
publisher = "Khayyam Publishing, Inc.",

}

Global existence and finite-time blow-up for a class of nonlocal parabolic problems. / Bebernes, J W; Lacey, Andrew Alfred.

In: Advances in Differential Equations, Vol. 6, 1997, p. 927-953.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Global existence and finite-time blow-up for a class of nonlocal parabolic problems

AU - Bebernes, J W

AU - Lacey, Andrew Alfred

PY - 1997

Y1 - 1997

M3 - Article

VL - 6

SP - 927

EP - 953

JO - Advances in Differential Equations

JF - Advances in Differential Equations

SN - 1079-9389

ER -